Heart Palpitations And Trembling After Taking Heart Medication?

Illustration of Heart Palpitations And Trembling After Taking Heart Medication?
Illustration: Heart Palpitations And Trembling After Taking Heart Medication? img.webmd.com

Is it true that the side effect of the drug is heart palpitations and trembling?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. We will mention the side effects of each drug that you convey based on its generic content coherently as follows:


Acetylcysteine

Inflammation of the mouth
Nausea and vomiting
Fever
Runny nose
Dizzy
Chest tightness

Cefixime

Nausea and vomiting
Diarrhea
Abdominal pain
Bloating
Headache
Dizzy
Dark urine

Procaterol

Muscles vibrate smoothly
The heart beats fast
Pounding feeling
Tension
Headache

Salmeterol

The heart beats fast
Hoarseness
Headache
Dizzy
Insomnia or sleep disturbances
Throat irritation

Fluticasone propionate

Headache
Back pain
Sore throat
Cough
Sneezing
Nausea and vomiting
Menstrual problems
Decreased libido
Nosebleed


So from the list above, there are indeed some of the drugs that you mentioned that cause symptoms of a pounding and trembling heart. But what you should know about side effects is that not everyone will experience them, and it is possible for someone to experience side effects that have not been recorded so far.


So our advice, because your doctor knows very well what your current medical condition is, consult the doctor who gave you the drug, whether it is true that the symptoms you feel really come from the drug or from other medical conditions. In addition, if it is really because of a drug, can you stop using the drug or replace it with another drug that is more comfortable for you.


Meanwhile, keep living a healthy lifestyle by staying away from stress and cigarette smoke, exercising regularly, getting adequate rest, drinking lots of water, and consuming fruits and vegetables. We wish you and your family good health.


That's all, hope it helps.


dr. Amadeo D. Basfiansa

: by

Related Question

Pain In The Right Back When Inhaling?

Pain In The Right Back When Inhaling?

(1 year ago)

I want to ask, if when breathing and pain in the back of the right side, and often repeat, why is that? Is it because of injury or what? The problem is that I felt it after the acc... Read more

Legs Often Cramp After Exercise And Its Relation To Ejaculation Too Often?

Legs Often Cramp After Exercise And Its Relation To Ejaculation Too Often?

(1 year ago)

So like this, lately I often ejaculate but I am still actively playing futsal. I don’t know why my legs often cramp even though it’s been warming up and my hips hurt wh... Read more

Children 5 Years Old Can Not Walk With A History Of Hydrocephalus?

Children 5 Years Old Can Not Walk With A History Of Hydrocephalus?

(7 months ago)

.. r nI want to ask? r n My child is a hydro-pallic sciatica surgery installation of a vp shunt hose for 8 months now my son is 5th. Tapii still can’t walk yet r nWhat do I d... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *